# SDR DL733991658

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Engine: Ge CFM563B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverse Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENG REV LIGHT CAME ON DURING TAKEOFF.  ABORTED TAKE OFF JUST UNDER 100 KTS.  LOCKED OUT NR 2 ENG REV PER MEL 78-00-02.  MCO - CLEANED CONNECTORS.  UNABLE TO DUPLICATE, REMOVED.
